REAL

Items where Author is "Mincsovics, Miklós Emil"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Article

Mincsovics, Miklós Emil (2020) Discrete C 1 convergence of linear multistep methods. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 363. pp. 234-240. ISSN 0377-0427

Faragó, István and Mincsovics, Miklós Emil and Mosleh, Rahele (2018) Reliable Numerical Modelling of Malaria Propagation. APPLICATIONS OF MATHEMATICS, 63 (3). pp. 259-271. ISSN 0862-7940

Mincsovics, Miklós Emil (2016) Stability of one-step and linear multistep methods - a matrix technique approach. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (15). pp. 1-10. ISSN 1417-3875

Book Section

Faragó, István and Mincsovics, Miklós Emil and Mosleh, Rahele (2022) Qualitatively Correct Numerical Methods for the Basic Ross–Macdonald Malaria Model. In: Progress in Industrial Mathematics at ECMI 2021. Mathematics in industry (39). Springer International Publishing, Cham, pp. 75-81. ISBN 9783031118173; 9783031118180

Mincsovics, Miklós Emil (2019) Spijker’s Example and Its Extension. In: Finite Difference Methods. Springer Nature Switzerland AG, Cham, pp. 354-361. ISBN 9783030115388

Faragó, István and Horváth, Róbert and Mincsovics, Miklós Emil and Mosleh, Rahele and Dorner, Fanni (2018) Reliable Numerical Models and Their Applications. In: Numerical Methods for Scientific Computations and Advanced Applications. Institute of Information and Communication Technologies Bulgarian Academy of Sciences; Society for Industrial and Applied Mathematics, Sofia, pp. 32-37. ISBN 9789549170078

This list was generated on Thu Apr 3 17:53:08 2025 CEST.